# SDR DALA12010763244

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 61,263 hours, 26,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY FLOOR LIGHTING AT ROW 2AB INOPERATIVE.  FOUND BLACK WIRE TO LIGHT SOCKET PULLED OUT.  REPLACED AFT LIGHT SOCKET AT SEAT 2B FOR EMERGENCY PATH LIGHTING AND FUNCTIONAL CHECK WAS NORMAL.
